Exponential stability and exponential instability for linear skew-product flows

Mihail Megan; Adina Luminiţa Sasu; Bogdan Sasu

Mathematica Bohemica (2004)

  • Volume: 129, Issue: 3, page 225-243
  • ISSN: 0862-7959

Abstract

top
We give characterizations for uniform exponential stability and uniform exponential instability of linear skew-product flows in terms of Banach sequence spaces and Banach function spaces, respectively. We present a unified approach for uniform exponential stability and uniform exponential instability of linear skew-product flows, extending some stability theorems due to Neerven, Datko, Zabczyk and Rolewicz.

How to cite

top

Megan, Mihail, Sasu, Adina Luminiţa, and Sasu, Bogdan. "Exponential stability and exponential instability for linear skew-product flows." Mathematica Bohemica 129.3 (2004): 225-243. <http://eudml.org/doc/249412>.

@article{Megan2004,
abstract = {We give characterizations for uniform exponential stability and uniform exponential instability of linear skew-product flows in terms of Banach sequence spaces and Banach function spaces, respectively. We present a unified approach for uniform exponential stability and uniform exponential instability of linear skew-product flows, extending some stability theorems due to Neerven, Datko, Zabczyk and Rolewicz.},
author = {Megan, Mihail, Sasu, Adina Luminiţa, Sasu, Bogdan},
journal = {Mathematica Bohemica},
keywords = {linear skew-product flow; uniform exponential stability; uniform exponential instability; linear skew-product flow; uniform exponential stability; uniform exponential instability},
language = {eng},
number = {3},
pages = {225-243},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Exponential stability and exponential instability for linear skew-product flows},
url = {http://eudml.org/doc/249412},
volume = {129},
year = {2004},
}

TY - JOUR
AU - Megan, Mihail
AU - Sasu, Adina Luminiţa
AU - Sasu, Bogdan
TI - Exponential stability and exponential instability for linear skew-product flows
JO - Mathematica Bohemica
PY - 2004
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 129
IS - 3
SP - 225
EP - 243
AB - We give characterizations for uniform exponential stability and uniform exponential instability of linear skew-product flows in terms of Banach sequence spaces and Banach function spaces, respectively. We present a unified approach for uniform exponential stability and uniform exponential instability of linear skew-product flows, extending some stability theorems due to Neerven, Datko, Zabczyk and Rolewicz.
LA - eng
KW - linear skew-product flow; uniform exponential stability; uniform exponential instability; linear skew-product flow; uniform exponential stability; uniform exponential instability
UR - http://eudml.org/doc/249412
ER -

References

top
  1. Evolution Semigroups in Dynamical Systems and Differential Equations, Math. Surveys and Monographs, vol. 70, Amer. Math. Soc., 1999. (1999) MR1707332
  2. 10.1006/jdeq.1995.1117, J. Differ. Equations 120 (1995), 429–477. (1995) MR1347351DOI10.1006/jdeq.1995.1117
  3. 10.1006/jdeq.1996.0125, J. Differ. Equations 129 (1996), 509–531. (1996) MR1404391DOI10.1006/jdeq.1996.0125
  4. 10.1137/0503042, SIAM J. Math. Anal. 3 (1972), 428–445. (1972) MR0320465DOI10.1137/0503042
  5. Geometric Theory of Semilinear Parabolic Equations, Springer, New York, 1981. (1981) Zbl0456.35001MR0610244
  6. 10.1006/jdeq.1996.0025, J. Differ. Equations 125 (1996), 73–116. (1996) MR1376061DOI10.1006/jdeq.1996.0025
  7. 10.1006/jdeq.1999.3668, J. Differ. Equations 159 (1999), 321–369. (1999) MR1730724DOI10.1006/jdeq.1999.3668
  8. 10.1007/BF01197861, Integral Equations Operator Theory 44 (2002), 71–78. (2002) MR1913424DOI10.1007/BF01197861
  9. Exponential stability and unstability of semigroups of linear operators in Banach spaces, Math. Inequal. Appl. 5 (2002), 557–567. (2002) MR1907541
  10. On uniform exponential stability of linear skew- product semiflows in Banach spaces, Bull. Belg. Math. Soc. - Simon Stevin 9 (2002), 143–154. (2002) MR1905653
  11. 10.5209/rev_REMA.2002.v15.n2.16932, Rev. Mat. Complut. 15 (2002), 599–618. (2002) MR1951828DOI10.5209/rev_REMA.2002.v15.n2.16932
  12. Discrete admissibility and exponential dichotomy for evolution families, Discrete Contin. Dyn. Syst. 9 (2003), 383–397. (2003) MR1952381
  13. On uniform exponential dichotomy for linear skew-product semiflows, Bull. Belg. Math. Soc. - Simon Stevin 10 (2003), 1–21. (2003) MR2032321
  14. Exponential expansiveness and complete admissibility for evolution families, Accepted in Czechoslovak Math. J. MR2086730
  15. Perron conditions for pointwise and global exponential dichotomy of linear skew-product semiflows, Accepted in Integral Equations Operator Theory. 
  16. Theorems of Perron type for uniform exponential stability of linear skew-product semiflows, Accepted in Dynam. Contin. Discrete Impuls. Systems. 
  17. Banach Lattices, Springer, Berlin, 1991. (1991) Zbl0743.46015MR1128093
  18. The Asymptotic Behaviour of Semigroups of Linear Operators, Birkhäuser, 1996. (1996) Zbl0905.47001MR1409370
  19. Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, Berlin, 1983. (1983) Zbl0516.47023MR0710486
  20. 10.1023/A:1021913903923, J. Dynam. Differ. Equ. 3 (1999), 471–513. (1999) MR1693858DOI10.1023/A:1021913903923
  21. 10.1006/jdeq.2000.3905, J. Differ. Equations 169 (2001), 396–492. (2001) MR1808472DOI10.1006/jdeq.2000.3905
  22. 10.1016/0022-247X(86)90006-5, J. Math. Anal. Appl. 115 (1986), 434–441. (1986) Zbl0597.34064MR0836237DOI10.1016/0022-247X(86)90006-5
  23. Lifting properties in skew-product flows with applications to differential equations, Mem. Am. Math. Soc. 190, Providence, Rhode Island, 1977. MR0448325
  24. 10.1006/jdeq.1994.1113, J. Differ. Equations 113 (1994), 17–67. (1994) MR1296160DOI10.1006/jdeq.1994.1113
  25. 10.1137/0312056, SIAM J. Control 12 (1974), 721–735. (1974) Zbl0254.93027MR0410506DOI10.1137/0312056

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.